# SDR AWXA200300583

- Difficulty date: May 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N530093
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN SHEAR DECK HAT CHANNEL BS 1714-1716, RBL 12. MAINTENANCE REMOVED DAMAGED HAT CHANNEL BS 1714-1716, RBL 12; FABRICATED A NEW REPLACEMENT HAT CHANNEL PER DWG 146N5300; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-05, PG. 1, 2, & 5.
